본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Kyungpook mathematical journal v.52 no.1, 2012년, pp.49 - 59   피인용횟수: 1

C-parallel Mean Curvature Vector Fields along Slant Curves in Sasakian 3-manifolds

Lee, Ji-Eun    (Institute of Mathematical Sciences, Ewha Womans University   ); Suh, Young-Jin    (Department of Mathematics, Kyungpook National University   ); Lee, Hyun-Jin    (Graduate School of Electrical Engineering and Computer Science, Kyungpook National University  );
  • 초록

    In this article, using the example of C. Camci([7]) we reconfirm necessary sufficient condition for a slant curve. Next, we find some necessary and sufficient conditions for a slant curve in a Sasakian 3-manifold to have: (i) a $C$ -parallel mean curvature vector field; (ii) a $C$ -proper mean curvature vector field (in the normal bundle).


  • 주제어

    Slant curves .   Mean curvature vector fields .   $C$-parallel .   Sasakian manifolds.  

  • 참고문헌 (16)

    1. J. Arroyo, M. Barros and O. J. Garay, it A characterisation of Helices and Cornu spirals in real space forms, Bull. Austral. Math. Soc., 56(1)(1997), 37-4 
    2. C. Baikoussis and D. E. Blair, On Legendre curves in contact 3-manifolds, Geom. Dedicata 49 (1994), 135-142. 
    3. M. Barros and O. J. Garay, On submanifolds with harmonic mean curvature, Proc. Amer. Math. Soc., 123(1995), 2545-2549. 
    4. D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, Progress in Math., 203, Birkhauser, Boston, Basel, Berlin, 2002. 
    5. D. E. Blair, F. Dillen, L. Verstraelen and L. Varncken, Calabi curves as holomorphic Legendre curves and Chen's inequality, Kyunpook Math. J., 35(1996), 407-416. 
    6. R. Caddeo, C. Oniciuc and P. Piu, Explicit formulas for biharmonic non-geodesic curves of the Heisenberg group, Rend. Sem. Mat. Univ. e Politec. Torino, 62(3)(2004), 265-278. 
    7. C. Camci, Extended cross product in a 3-dimensionsal almost contact metric manifold with applications to curve theory, Turk. J. Math., 35(2011), 1-14. 
    8. B. Y. Chen, Some open problems and conjectures on submanifolds of finite type, Soochow J. Math., 17(1991), no. 2, 169-188. 
    9. B. Y. Chen, Some classification theorems for submanifolds in Minkowski space-time, Arch. Math. (Basel), 62(1994), 177-182. 
    10. J. T. Cho, J. Inoguchi and J.-E. Lee, Slant curves in Sasakian 3-manifolds, Bull. Aust. Math. Soc. 74(2006), no. 3, 359-367. 
    11. J. T. Cho and J.-E. Lee, Slant curves in contact pseudo-Hermitian 3-manifolds. Bull. Aust. Math. Soc., 78(2008), no. 3, 383-396. 
    12. J. T. Cho, J. Inoguchi and J.-E. Lee, Biharmonic curves in Sasakian space forms, Ann. Mat. Pura Appl., 186(2007), 685-701. 
    13. J. Inoguchi, Submanifolds with harmonic mean curvature vector field in contact 3- manifolds, Colloq. Math., 100(2004), 163-179. 
    14. J.-E. Lee, On Legendre curves in contact pseudo-Hermitian 3-manifolds, Bull. Aust. Math. Soc. 78(2010), no. 3, 383-396. 
    15. C. Ozgur, M. M. Tripathi, On Legendre curves in $\alpha$-Sasakian manifolds, Bull. Malays. Math. Sci. Soc., 31(2)(2008), no. 1, 91-96. 
    16. S. Tanno, Sur une variete de K-contact metrique de dimension 3, C. R. Acad. Sci. Paris Ser. A-B, 263(1966), A317-A319. 
  • 이 논문을 인용한 문헌 (1)

    1. 2015. "" Communications of the Korean Mathematical Society = 대한수학회논문집, 30(4): 457~469     

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기